# SDR CA090130003

- Difficulty date: January 27, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Elevator Pulley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

QUANTITY 2 BOLTS LOOSE ON BRACKET GD417-1579-3 QUANTITY 2 BOLTS INSTALLED BUT NOT SECURED AND TORQUED BOLT ARE NAS 6203-3 THE ELEVATOR BRACKET ASSY IS MOVING UP OR DOWN .375 INCH LOCATION: RT ELEVATOR PULLEY BRACKET ASSY REAR FUSELAGE F/S 955.
